# SDR AALA201612159002

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,543 hours, 10,235 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Gasket
- Part number: 345571
- Condition: Blown
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED. ON CLIMB OUT, WE HAD A MASTER WARNING AND CABIN PRESSURE EXCESS ALTITUDE WITH CABIN PRESS OF 9.8 AND CLIMBING.  MADE EMERGENCY DESCENT TO 10000 AND DIVERTED TO STL ACCOUNT OF PRESSURIZATION PROBLEM. MASKS DID NOT DROP AND CABIN PRESSURE CAME DOWN WITH DESCENT. EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE REPLACED GASKET ON COMPRESSOR INLET PER AMM 21-52-21 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
